| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol), lens did not advanced as intended.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated that, when the lens was opened on the sterile filed, the plastic piece to advance fell off.